Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Extreme points of some families of non-additive measures

Loading...
Thumbnail Image

Full text at PDC

Publication date

2006

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier Science
Citations
Google Scholar

Citation

Miranda Menéndez, P., Combarro, E. F. & Gil Álvarez, P. «Extreme Points of Some Families of Non-Additive Measures». European Journal of Operational Research, vol. 174, n.o 3, noviembre de 2006, pp. 1865-84. DOI.org (Crossref), https://doi.org/10.1016/j.ejor.2005.03.005.

Abstract

Non-additive measures are a valuable tool to model many different problems arising in real situations. However, two important difficulties appear in their practical use: the complexity of the measures and their identification from sample data. For the first problem, additional conditions are imposed, leading to different subfamilies of non-additive measures. Related to the second point, in this paper we study the set of vertices of some families of non-additive measures, namely k-additive measures and p-symmetric measures. These extreme points are necessary in order to properly apply a new method of identification of non-additive measures based on genetic algorithms, whose cross-over operator is the convex combination. We solve the problem through techniques of Linear Programming.

Research Projects

Organizational Units

Journal Issue

Description

Keywords

Collections